MAUDE Adverse Event Report: ORTHOPEDIATRICS TI HALF PIN, LB, ORTHEX 5.0X250X20 HA

ORTHOPEDIATRICS TI HALF PIN, LB, ORTHEX 5.0X250X20 HA
Model Number LB50-250-20
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
Pt came in for removal after complaining of pain, and entire frame was removed.Broken halfpin was left in pt.

Brand Name
TI HALF PIN, LB, ORTHEX 5.0X250X20 HA
Common Device Name
TI HALF PIN, LB, ORTHEX 5.0X250X20 HA
Manufacturer (Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key24498360
Report Number3006460162-2026-00009
Device Sequence Number9981856
Product Code JDW
UDI-Device Identifier00840194480543
UDI-Public00840194480543
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberLB50-250-20
Device Lot Number279428-A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale